Alexander Soshnikov

Regular Faculty
Probability and mathematical physics
Ph.D., 1997, Princeton University
Refereed publications: Via Math Reviews

Web Page: http://www.math.ucdavis.edu/~soshniko/
Email: soshniko@math.ucdavis.edu
Office: MSB 3140
Phone: 554-9486

Research

Professor Alexander Soshnikov works in the area of Random Matrix Theory with connections to Probability, Mathematical Physics, and Combinatorics.

Selected publications

  • [1] Pizzo, A., Renfrew, D., and A. Soshnikov. "On finite rank deformations of Wigner matrices," to appear in Annales de l'Institut henri Poincare (B) Probabilites et Statistiques, (2012), Full Text.

  • [2] O'Rourke, S., and A. Soshnikov. "Products on independent non-Hermitian random matrices" Electronic Journal of Probability, 16:2219-2245,(2011), Full Text.

  • [3] A. Soshnikov. "Determinantal random point fields," Russian Mathematical Surveys, 55(5):923-975, (2000), Full Text.

  • [4] A. Soshnikov. "Universality at the edge of the spectrum in Wigner random matrices," Communications in Mathematical Physics, 207(3):697-733, (1999), Full Text.

  • [5] A. Soshnikov. "Level spacings distribution for large random matrices: Gaussian fluctuations," Annals of Mathematics(2), 148(2):573-617, (1998), Full Text.

    Honors and Awards

    • Alfred P. Sloan Fellowship, 2002.
    • The Young Mathematicians Prize of the Moscow Mathematical Society, 1998.

    Last updated: 2012-05-03